Lip injections. (photo)

How do i get rid of lip injection called Hyaluronica ? Is it dengerous ? Does it lives any scarring and how long does it last . I got it done 2 days ago and i look like a duck ... I absolutely hate the look and i can see lines on the side of my face . Is there anything i should know . Please help i just want my natural lips back .i regret doing this

Doctor Answers 4

Swelling after Lip Injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

You are too soon after injections to do anything -- please allow time for your bruises to fade and your swelling to resolve. Only then will you know how your lips are looking. I hope you chose only a board-certified, MD medical doctor with specific training in facial plastic surgery to do your lip filler- this is your face we are talking about! You could discuss your results with whomever treated you or you could seek an opinion from an expert. Your lower lip does seem a bit overfilled to me. But please give more time for healing. 

Damon B. Chandler, MD

Harvard-Penn Trained Oculofacial Plastic Surgeon

Injectable Fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question in regards to injectable fillers. Swelling and bruising are common after lip injections and can last up to two weeks. It is best to wait until it subsides before having it dissolved. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps. 

Relax

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hello, first don't do anything for at least 2 weeks. Your lips will be swollen for at least a week and they will feel like rubber rings on your face until the swelling goes. This isn't a reflection of the practitioner or technique, the same thing would happen no matter what you injected into the lip. They swell a lot. 
If after 2 weeks you still feel the same way then you could explore using hyaluronidase to dissolve the filler but this come with problems sometimes such as bruising and MORE swelling in the immediate period after the hyaluronidase is used. 
Be patient and see how they look in a few weeks before you make you decision.

Sarah Tonks, BDS, MBBS
London Physician

How to get rid of lip injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi there, you can get hyaluronidase but I would wait 2 weeks post injections to get that, because your picture shows swelling and bruising which will most likely go away. Hyaluronidase won't work on that.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.